MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® CATHETER; CLEAN CATH VINYL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® CATHETER; CLEAN CATH VINYL CATHETER
Model Number 421614
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure mode could be ¿patient sensitivity to materials¿.The lot number is unknown; therefore, the device history record could not be reviewed.Although the product family is unknown, the clean cath vinyl catheter ifus are found to be adequate based on past reviews.
 
Event or Problem Description
It was reported that the customer experiences frequent utis with use of this catheter.The customer would prefer the catheter to be able to be opened from either end.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure mode could be ¿patient sensitivity to materials¿.The lot number is unknown; therefore, the device history record could not be reviewed.Although the product family is unknown, the clean cath vinyl catheter ifus are found to be adequate based on past reviews.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer allegedly experienced frequent utis with use of this catheter.

Brand Name
BARD® CLEAN-CATH® CATHETER
Common Device Name
CLEAN CATH VINYL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9122853
Report Number1018233-2019-05955
Device Sequence Number14157961
Product Code KOD
UDI-Device Identifier00801741038976
UDI-Public(01)00801741038976
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421614
Device Catalogue Number421614
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;